Open Access
Translator Disclaimer
October, 1973 On the Local Behavior of Characteristic Functions
Stephen J. Wolfe
Ann. Probab. 1(5): 862-866 (October, 1973). DOI: 10.1214/aop/1176996853

Abstract

Some theorems are obtained relating the asymptotic behavior of a distribution function with the local behavior of its characteristic function.

Citation

Download Citation

Stephen J. Wolfe. "On the Local Behavior of Characteristic Functions." Ann. Probab. 1 (5) 862 - 866, October, 1973. https://doi.org/10.1214/aop/1176996853

Information

Published: October, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0274.60015
MathSciNet: MR350812
Digital Object Identifier: 10.1214/aop/1176996853

Subjects:
Primary: 60E05
Secondary: 42A72

Keywords: Characteristic function , generalized derivative , symmetric derivative , symmetric difference

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.1 • No. 5 • October, 1973
Back to Top